Alert archive / Georgia / Flash Flood Warnings in 2023

Flash Flood Warning 31, NWS Atlanta, GA

August 28, 20239 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Aug 28, 2023, 7:45 PM EDT for 9 counties in Georgia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2023, 7:45 PM EDT (23:45 UTC)
Expired
Aug 29, 2023, 1:45 AM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Clayton County, GA, Cobb County, GA, DeKalb County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 7:50 PM EDTFLOOD1 Ssw Turner Field, GAStreet Flooding and Water rescue with water up to the windows of a car.
Aug 28, 7:53 PM EDTFLASH FLOOD1 Ssw Turner Field, GAStreet flooding and water rescue with water up to the windows of a car.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
966 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WGUS52 KFFC 282345
FFWFFC
GAC063-067-089-097-113-121-135-151-247-290545-
/O.NEW.KFFC.FF.W.0031.230828T2345Z-230829T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
745 PM EDT Mon Aug 28 2023

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Clayton County in north central Georgia...
  Central Cobb County in north central Georgia...
  DeKalb County in north central Georgia...
  Northeastern Douglas County in north central Georgia...
  Northern Fayette County in north central Georgia...
  Fulton County in north central Georgia...
  Southwestern Gwinnett County in north central Georgia...
  Western Henry County in north central Georgia...
  Southwestern Rockdale County in north central Georgia...

* Until 145 AM EDT.

* At 745 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Marietta, Douglasville, McDonough, Decatur, Fayetteville, 
  Jonesboro, City of South Fulton, Peachtree Corners, Sandy Springs, 
  Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point, 
  Duluth, Stockbridge, Union City and Forest Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3391 8464 3407 8444 3406 8416 3388 8406
      3368 8405 3353 8409 3338 8420 3335 8438
      3353 8464 3377 8469

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
226 
WGUS72 KFFC 290538
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
138 AM EDT Tue Aug 29 2023

GAC063-067-089-097-113-121-135-151-247-290548-
/O.EXP.KFFC.FF.W.0031.000000T0000Z-230829T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-Cobb GA-DeKalb GA-Douglas GA-Fayette GA-Fulton GA-
Gwinnett GA-Henry GA-Rockdale GA-
138 AM EDT Tue Aug 29 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM EDT EARLY THIS MORNING 
FOR CLAYTON, CENTRAL COBB, DEKALB, NORTHEASTERN DOUGLAS, NORTHERN 
FAYETTE, FULTON, SOUTHWESTERN GWINNETT, WESTERN HENRY AND 
SOUTHWESTERN ROCKDALE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3391 8464 3407 8444 3406 8416 3388 8406
      3368 8405 3353 8409 3338 8420 3335 8438
      3353 8464 3377 8469

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 7:30 PM EDT, 15 minutes earlier.

Area forecast discussion, Aug 28, 7:30 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Mon Aug 28 2023

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 255 PM EDT Mon Aug 28 2023

At a glance:

    - Scattered to widespread thunderstorms expected over the next
36 hours, with chances for isolated damaging wind gusts in any
storms that form this afternoon.

    - Gradual "cooling" trend begins today thanks to increased cloud
cover and rain chances.

The key player over the next day or two as far as effects we can
feel will be a stalled frontal boundary (located approximately along
the I-85 corridor), expected to make effectively zero progress in
clearing the forecast area through Wednesday. This front and its
associated lift will serve as a focus for scattered to numerous
thunderstorms this afternoon, with coverage highest along and north
of the aforementioned frontal location. An ancillary (but
nontrivial) meso-low making its way eastward across AL will serve to
further enhance convective activity, primarily along the AL/GA
border as it lifts northeastward. All this to say: it's looking to
be a pretty soggy afternoon from Columbus to Athens and eastward.
Per the 28/12Z sounding this morning, our PWATs are sitting at
1.86", which is rather anomalous for this time of year -- right
around the 90% percentile for this time of year per the SPC Sounding
Climatology. Any convection that forms will be efficient in
producing periods of heavy rainfall. Overnight rainfall on the order
of 6-8" across portions of Walton, Morgan, and Oconee counties
produced considerable flooding, and soils are still incredibly
waterlogged. Areas east of DeKalb will be especially susceptible to
localized flooding this evening as a result. A Slight Risk for
Excessive Rainfall has been analyzed for areas coincident with the
front to account for the potential for heightened flooding concerns
this evening and overnight. Never drive into floodwaters and heed
any road closures as they become applicable.

See previous discussion for more details on tomorrow...

The main driver of our sensible weather through Tuesday will be the
stationary surface front draped near to just south of the I-20
corridor. An area of thunderstorms has been very persistent through
the early morning hours in the vicinity of this boundary with
enhancement courtesy of an upper shortwave traversing eastward.
Decent MLCAPE of 500-1000 J/kg has provided the energy to keep this
activity developing and back building over the last several hours
with motion only very gradually lifting northward. As rainfall has
piled up in these areas with some localized areas seeing 2- 5+"
amounts, there has been localized flash flooding over the last
couple hours in these areas where back building and training of
cells has occurred. This activity has begun to weaken and will
continue to very gradually begin to diminish through the next
couple of hours.

Any break in the rainfall through midday will be short-lived,
however, as the stationary frontal boundary will be a focus
diurnally enhanced development by afternoon. Anomalously high PWATs
around or above 2" will bring the continued primary risk for locally
heavy rainfall as has been the case early this morning. The Day 1
ERO from WPC continues to highlight north Georgia in a Slight Risk
for this potential. Otherwise, a few storms could become strong to
severe with a risk for localized water-loaded downbursts through the
evening. Again, some activity could linger into the overnight hours
before gradually diminishing in coverage.

Tuesday will bring a more or less rinse and repeat forecast as the
stationary boundary will continue to bisect the area from southwest
to northeast. Widespread diurnally-enhanced are again expected,
bringing the ongoing risk for locally heavy rainfall and isolated
flooding concerns.

Finally, as far as temperatures are concerned, the hottest high
temperatures this afternoon will be across Middle Georgia south of
the front and free from the highest convective coverage. With
temperatures in the low to mid 90s and dewpoints well into the 70s,
a few locations could flirt with the 105 degree heat index threshold
for Heat Advisory this afternoon. Given the expected isolated nature
of meeting this threshold, will hold off on issuing any Heat
Advisory at this time. Temperatures will trend down further by
Tuesday with highs ranging from the 80s in north Georgia to low 90s
in Middle Georgia.

RW

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 255 PM EDT Mon Aug 28 2023

The main headline for the long term forecast period is the tropical
activity in the Gulf of Mexico. What is currently Tropical Storm
Idalia is forecast to become a major hurricane before making
landfall in the Big Bend region of Florida. A breakdown of the
current forecast for Idalia is as follows:

The current forecast has the center of the storm tracking through
southeast Georgia just outside of our forecast area. While the
current track has the brunt of the storm outside of our county
warning area, the bulk of the impacts are expected to be felt across
our southeastern counties, which will be closer to the center. With
this forecast and advisory cycle, heavy rainfall is expected to be
our primary threat on Wednesday beginning in the morning hours. A
sliver of WPC's Moderate Risk for Excessive Rainfall (3 out of 4)
has clipped southeastern Toombs County while much of central and
eastern Georgia remain in a Slight Risk for Excessive Rainfall (2
out of 4). At the time of writing, 1.5 to 4.5 inches of rain is
forecast for portions of eastern and central Georgia. These areas
could experience instances of flash flooding and river flooding due
to heavy rainfall throughout much of Wednesday. Winds will start
ramping up Wednesday morning and could gust between 25 and 30+ mph
during the afternoon and early evening hours for areas generally
along and southeast of a line from Americus to Macon to Washington.
The threat for isolated brief tornadoes will also be on the table
for our furthest southeastern counties on Wednesday.

It is important to reiterate that the impacts from Idalia, as with
any tropical system, will expand well beyond the center of
circulation and the forecast cone. Furthermore, uncertainty still
surrounds the track for Idalia. While the impacts for our area have
been discussed above based on the current track forecast, shifts in
the track may occur as the forecast evolves. Ensemble guidance has
solutions spanning further west and further east than the current
deterministic track. These solutions remain on the table and could
result in an increase and more northwestward expansion of threats
should Idalia ultimately jog west. Relatively small shifts in the
track could result in a different forecast and associated hazards
than the one painted above, so please continue to monitor the
forecast for future updates.

Remainder of the long term period: Beyond Thursday as Idalia makes
an exit off the eastern seaboard, high pressure will return and
build in, resulting in relatively quiet conditions compared to the
widespread activity from earlier in the week. Temperatures moderate
back to more seasonable maximums and minimums. The return of diurnal
shower and thunderstorm activity will be possible through the end of
the long term forecast.

KAL

&&

.AVIATION...
(00Z TAFS)
Issued at 726 PM EDT Mon Aug 28 2023

The stronger storms have moved off to the east of ATL this
evening, but a few light shra could linger for the next couple of
hours. Precip chances will remain overnight due to the tropical
nature of the airmass in place, but confidence remains low on
where it will initiate and the hi-res models are no help. The
highest chances for widespread precip will be during the
afternoon into the evening tomorrow. Winds will remain on the east
side. There is some potential for IFR cigs tonight.

//ATL Confidence...00Z Update...
Low to med confidence preicp forecast. High confidence NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  84  70  78 /  50  70  90  80
Atlanta         72  87  70  81 /  60  80  90  70
Blairsville     65  78  64  78 /  70  70  80  60
Cartersville    70  84  69  82 /  70  70  70  60
Columbus        73  92  73  83 /  60  80  80  80
Gainesville     70  82  70  80 /  60  80  80  70
Macon           73  91  72  79 /  30  70  70  80
Rome            71  85  70  86 /  60  60  50  50
Peachtree City  70  87  69  80 /  70  80  90  70
Vidalia         75  92  73  79 /  20  60  80  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...96
LONG TERM....KAL
AVIATION...NListemaa
Hazardous weather outlook, Aug 28, 5:15 AM EDT, 14 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
515 AM EDT Mon Aug 28 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
515 AM EDT Mon Aug 28 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous showers and thunderstorms are expected today.
Ongoing morning activity will begin to diminish by mid-morning,
though localized heavy rainfall and flash flooding will remain
possible. Otherwise, more widespread thunderstorms are expected by
afternoon with heavy rainfall and localized flash flooding the
primary threat, though damaging downburst winds will also be
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorm activity will continue in the region on Tuesday. Heavy
rainfall will remain a concern with localized flash flooding
possible, especially in north Georgia. A few storms may produce also
produce strong wind gusts.

Showers and thunderstorms will remain possible on Wednesday,
particularly across the southeastern half of the area as tropical
cyclone Idalia approaches southeast Georgia. The heaviest rainfall
totals associated with this system will be across far southeastern
portions of the area where as much as 1 to 3 inches of rainfall with
locally higher amounts is possible, which could lead to localized
flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Aug 28, 6:01 PM EDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
601 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tstm Wnd Dmg     3 E Arnco-Sargent       33.43N 84.81W
08/28/2023                   Coweta             GA   Public

            Tree Down.

&&

VSS
Local storm report, Aug 28, 6:03 PM EDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
603 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tstm Wnd Dmg     2 N Newnan              33.40N 84.80W
08/28/2023                   Coweta             GA   Public

            Tree Down.

&&

VSS
Local storm report, Aug 28, 6:15 PM EDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
615 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tstm Wnd Dmg     3 SSW Chapel Hill       33.64N 84.73W
08/28/2023                   Douglas            GA   Public

            Multiple Trees Down.

&&

VSS
Special weather statement, Aug 28, 6:15 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Mon Aug 28 2023

GAZ032-033-044-045-054>057-282245-
Fayette GA-North Fulton GA-Cobb GA-Clayton GA-DeKalb GA-Spalding GA-
Henry GA-South Fulton GA-
615 PM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of northwestern
Spalding, southwestern DeKalb, eastern Fayette, southeastern Cobb,
western Henry, south central Fulton and Clayton Counties through 645
PM EDT...

At 615 PM EDT, a strong thunderstorm was near Fayetteville, moving
north at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Douglasville, Griffin, Decatur, Fayetteville, Jonesboro,
City of South Fulton, Smyrna, East Point, Stockbridge, Union City,
Forest Park, Riverdale, College Park, Fairburn, Hampton, Morrow,
Lovejoy, Hapeville, and Avondale Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3373 8460 3373 8458 3375 8458 3376 8459
      3389 8448 3374 8419 3327 8425 3324 8444
      3371 8462
TIME...MOT...LOC 2215Z 172DEG 24KT 3349 8443

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 28, 6:18 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
618 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Tstm Wnd Dmg     3 ENE Chapel Hill       33.70N 84.67W
08/28/2023                   Douglas            GA   Emergency Mngr

            Trees and Powerlines Down.

&&

VSS
Local storm report, Aug 28, 6:31 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
631 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tstm Wnd Dmg     2 NE Rome               34.28N 85.16W
08/28/2023                   Floyd              GA   Public

            Tree Fell across N Ave.

&&

VSS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 10:19 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 27, 10:32 PM EDTSpecial Weather StatementFFCFayette28 min
Aug 27, 10:54 PM EDTSpecial Weather StatementFFCClayton, Fayette36 min
Aug 28, 12:31 AM EDTSpecial Weather StatementFFCRockdale29 min
Aug 28, 12:41 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes34 min
Aug 28, 2:49 AM EDTSpecial Weather StatementFFCOconee, Rockdale, Walton56 min
Aug 28, 3:39 AM EDTFlash Flood WarningFFCGreene, Oconee, Oglethorpe, Taliaferro, Wilkes5 hr
Aug 28, 3:53 AM EDTFlash Flood WarningFFCMorgan, Oconee, Walton5 hr
Aug 28, 3:58 AM EDTFlash Flood WarningFFCGwinnett2 hr
Aug 28, 7:26 AM EDTFlash Flood WarningFFCGreene, Oconee100 min
Aug 28, 10:31 AM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe6 hr
Aug 28, 2:48 PM EDTSpecial Weather StatementFFCCherokee27 min
Aug 28, 2:52 PM EDTSpecial Weather StatementFFCGordon23 min
Aug 28, 2:57 PM EDTSpecial Weather StatementFFCCobb33 min
Aug 28, 3:17 PM EDTSpecial Weather StatementFFCHenry28 min
Aug 28, 3:21 PM EDTSevere Thunderstorm WarningFFCHenry39 min
Aug 28, 3:24 PM EDTSpecial Weather StatementFFCGordon, Pickens51 min
Aug 28, 3:30 PM EDTSevere Thunderstorm WarningFFCGordon45 min
Aug 28, 3:53 PM EDTSpecial Weather StatementFFCForsyth22 min
Aug 28, 4:07 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Troup38 min
Aug 28, 4:10 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett50 min
Aug 28, 4:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk45 min
Aug 28, 4:22 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup38 min
Aug 28, 4:33 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 28, 4:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 28, 4:47 PM EDTSpecial Weather StatementFFCFulton28 min
Aug 28, 5:02 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon43 min
Aug 28, 5:08 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton, Meriwether52 min
Aug 28, 5:12 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton48 min
Aug 28, 5:24 PM EDTSpecial Weather StatementFFCCarroll36 min
Aug 28, 5:27 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard18 min
Aug 28, 5:50 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding40 min
Aug 28, 5:58 PM EDTSpecial Weather StatementFFCMarion32 min
Aug 28, 6:15 PM EDTSpecial Weather StatementFFCClayton, Fayette, Fulton30 min
Aug 28, 6:30 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding, Polk20 min
Aug 28, 6:34 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett41 min
Aug 28, 7:06 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale39 min
Aug 28, 7:15 PM EDTSevere Thunderstorm WarningFFCHenry, Rockdale30 min

Nearby

Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.